Mumsnet Logo
My feed
Premium

Please
or
to access all these features

When's the best time to get pregnant? Use our interactive ovulation calculator to work out when you're most fertile and most likely to conceive.

Conception

hair loss

0 replies

lalaa · 11/03/2004 21:29

A friend of mine has been ttc for about 9 months. she was on the pill and since she came off has had v. irregular periods - sometimes only 14 days apart, and other times lasting for up to a month. now her hair has starting falling out. i was wondering whether this might be a sign that her hormones, perhaps previously still in pregnancy mode because she was on the pill, might now be settling down - like when you've had a baby and afterwards, about 4 months later, you lose a lot of hair. Or could it be something else??

OP posts:
Report
Please create an account

To comment on this thread you need to create a Mumsnet account.

Sign up to continue reading

Mumsnet's better when you're logged in. You can customise your experience and access way more features like messaging, watch and hide threads, voting and much more.

Already signed up?